# SDR TWAA0012301

- Difficulty date: August 2, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N929TW
- Make and model: Doug DC-9-82
- Aircraft serial: 48014
- Aircraft time: 44,502 hours, 38,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 408822101
- Condition: Discharged
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BOTH COCKPIT EMERGENCY LIGHTS FAILED TO ILLUMINATE WHEN EMERGENCY LIGHTS WERE SWITCHED ON.  REPLACED THE BATTERIES IN THE POWER SUPPLY.  CHECK-C 3-30-00 STL.
